YAS MOTOR RACING CLUB - YMRC

YAS MARINA CIRCUIT

FRIDAY 5th, SATURDAY 6th & SUNDAY 7th JANUARY 2024

OFFICIAL TIMETABLE ISSUE 2

YAS RACING SERIES ROUND 2

18:55

18:35

0:20

CAR PARADE



Community Engagement

SUNDAY 7th JANUARY		QUALIFICATION / RACE DAY	NORTH CIRCUIT 3.005KM	
6:00 - 22:0	0 16:00	FUEL STATION 1 OPEN		OPERATIONS COMPOUND
7:15 - 8:30		OFFICIALS' SIGN ON		SOUTH GRANDSTAND - GROUND FLOOR
8:00 - 10:3		UAE TIME ATTACK	SIGN ON/ADMINISTRATION	GROUND FLOOR RACE CONTROL
8:00 - 10:3		UAE TIME ATTACK	SCRUTINEERING	IN TEAM PITS
8:30 - 8:45		SENIOR OFFICIALS' BRIEFING	ALL CHIEFS	SOUTH GRANDSTAND -GROUND FLOOR
8:30 - 9:13	0:45	OFFICIALS' DISTRIBUTION TO POST		BUSES FROM SUPPORT PITLANE
8:30 - 9:00	0:30	MEDICAL SIGN ON		MEDICAL CENTRE
9:00 - 9:13	0:15	MEDICAL DEPLOYMENT		
<i>9:15 -</i>		OFFICIALS & MEDICAL ON POST		
9:15 - 9:45		RADIO CHECKS		
9:45 - 10:0		TRACK INSPECTION / CLOSE		
10:00 - 10:2		SAFETY CAR EXERCISE	ENDUDO OUALIEVINO	
10:35 - 10:5 10:55 -	0 0:15	GULF RADICAL CUP SAFETY CAR DEPARTS TO GRID	ENDURO QUALIFYING	STOP IN FRONT OF GANTRY
11:00 -		PIT LANE OPEN	FOR CLIO CUP MIDDLE EAST	STOP IN PROINT OF GAININT
11:05 -		PIT LANE CLOSED	FOR CLIO CUP MIDDLE EAST	
11:10 -		5 MINUTES	TOTT GETO GOT THEBBEE ENOT	
11:15 -		START OF FORMATION LAP	FOR CLIO CUP MIDDLE EAST	
11:15 - 11:4	5 0:30	UAE TIME ATTACK	DRIVERS' BRIEFING	DRIVERS' BRIEFING ROOM
11:20 - 11:5	0:30	CLIO CUP MIDDLE EAST RACE 1	25 MINS + 1 LAP	STANDING START
12:00 - 12:1	0:10	CLIO CUP MIDDLE EAST RACE 1	PODIUM	
12:05 - 12:2	0 0:15	UAE TIME ATTACK	PRACTICE GROUP 1	Class A & B
12:30 - 12:4	5 0:15	UAE TIME ATTACK	PRACTICE GROUP 2	Class C & D
12:45 - 13:3	0 0:45	LUNCH BREAK		
12:50 - 13:2		PUBLIC PIT LANE WALK		
72.00		7 00270 7 77 2 1172 777 1270		
13:30 -		OFFICIALS & MEDICAL ON POST		
13:30 - 13:4	0:10	TRACK INSPECTION		
13:40 - 14:0		UAE TIME ATTACK	HEAT 1 GROUP 1	Class A & B
14:10 - 14:3		UAE TIME ATTACK	HEAT 1 GROUP 2	Class C & D
14:40 - 15:0	0 0:20	CLIO CUP MIDDLE EAST	QUALIFYING 2	
15:05 -		SAFETY CAR DEPARTS TO GRID		STOP IN FRONT OF GANTRY
15:10 -		PIT LANE OPEN	FOR GULF RADICAL CUP	
15:15 -		PIT LANE CLOSED	FOR GULF RADICAL CUP	
15:20 - 15:25 -		5 MINUTES START OF FORMATION LAP	FOR GULF RADICAL CUP	
15:30 - 16:1	5 0:45	GULF RADICAL CUP ENDURO RACE	45 MINS	ROLLING START
16:25 - 16:3		GULF RADICAL CUP ENDURO RACE	PODIUM	ROLLING START
16:30 - 16:5		UAE TIME ATTACK	HEAT 2 GROUP 1	Class A & B
17:00 - 17:2		UAE TIME ATTACK	HEAT 2 GROUP 2	Class C & D
17:25 -		SAFETY CAR DEPARTS TO GRID		STOP IN FRONT OF GANTRY
17:30 -		PIT LANE OPEN	FOR CLIO CUP MIDDLE EAST	
17:35 -		PIT LANE CLOSED	FOR CLIO CUP MIDDLE EAST	
17:40 -		5 MINUTES		
17:45 -		START OF FORMATION LAP	FOR CLIO CUP MIDDLE EAST	
17:49 -		SUNSET		
17:50 - 18:2		CLIO CUP MIDDLE EAST RACE 2	25 MINS + 1 LAP	STANDING START
18:30 - 18:4		CLIO CUP MIDDLE EAST RACE 2	PODIUM	0
18:30 - 18:5 19:00 - 19:2		UAE TIME ATTACK	HEAT 3 GROUP 1	Class A & B
	0:20	UAE TIME ATTACK	HEAT 3 GROUP 2	Class C & D
		TDACK ODENING		
19:25 - 19:30 -		TRACK OPENING OFFICIALS & MEDICAL STAND DOWN		BUSES DEPLOYED